# SDR N6WA2016081301

- Difficulty date: August 13, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 33,577 hours, 24,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHT COVER UNDER FLASHLIGHT IN FWD GALLEY MISSING.  INSTALLED COVER IAW AMM 33-51-11.  NO FURTHER DEFECTS NOTED AT THIS TIME.
